# SDR UALA2013062404354

- Difficulty date: June 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 54,345 hours, 6,775 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Sticking
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVER OXYGEN MASK RED SWITCHES ARE STICKING.  REPLACED STOWAGE BOX ASSY FOR OXYGEN MASK AT FIRST OBSERVER, IAW AMM 35-11-18 AND PERFORMED TEST, NO LEAK FOUND. OK FOR SERVICE.
